# SDR 20000531SH022

- Difficulty date: May 4, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N7382B
- Make and model: Beech E35
- Aircraft serial: D3845
- Engine: Cont E2258
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 536727
- Condition: Separated
- Location: Barrel
- Part time: 1,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND SIGNS OF SEEPAGE AT BARREL (INDICATIONS OF BARREL SEPARATING FROM HEAD) IN NR  4, NR 5, NR 6 CYLINDERS.  POSSIBLE CAUSE IS AGE ON CYLINDERS AND TIME IN SERVICE.  (X)
